EconStor >
Universidad Pablo de Olavide, Sevilla >
Revista de Métodos Cuantitativos para la Economía y la Empresa >

Please use this identifier to cite or link to this item:

http://hdl.handle.net/10419/59098
  
Title:Regla de reparto proporcional con referencias múltiples: Aplicación al caso de agregación y actualización de probabilidades PDF Logo
Authors:Hinojosa Ramos, Miguel Ángel
López Sánchez, Ana Dolores
Issue Date:2011
Citation:[Journal:] Revista de Métodos Cuantitativos para la Economía y la Empresa [ISSN:] 1886-516X [Volume:] 12 [Year:] 2011 [Pages:] 65-80
Abstract (Translated):In this paper we extend the proportional rule to division problems with multiple references and we present a result of characterization of the weighted proportional rule. As a particular case, we analyze the problems of probability aggregation and probability updating.
Subjects:division problems with multiple references
weighted proportional rule
probability aggregation
probability updating
JEL:D39
Document Type:Article
Appears in Collections:Revista de Métodos Cuantitativos para la Economía y la Empresa

Files in This Item:
File Description SizeFormat
683966448.pdf375.21 kBAdobe PDF
No. of Downloads: Counter Stats
Download bibliographical data as: BibTeX
Share on:http://hdl.handle.net/10419/59098

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.